# SDR MJYA201308090001

- Difficulty date: August 6, 2013
- Submitted: August 9, 2013
- Operation: Air carrier
- Aircraft: N783TW
- Make and model: Doug DC-9-15F
- Aircraft serial: 47010
- Aircraft time: 53,417 hours, 64,334 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 256
- Part time: 53,417 hours, 64,334 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED BS256 BETWEEN LONGERONS 4 & 5 LT.
